# SDR DALA13041130949

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lock Nut
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT & RT AFT ATTACH LUGS OF THE HORIZONTAL STABILIZER ON THE LOCK NUTS.  THE LOCK NUTS WERE REPLACED IAW AMM 55-10-00-201 AND THE REQUIRED INSPECTION WAS COMPLETED.
